I started zoloft a week ago and it's given me weird side effects, like muscle weakness, insomnia, I can't eat and brain fog. When should I expect to stop feeling these side effects? I was on 50mg and I'm about 5'6 and weigh 150 lbs if that helps any lol
They should be going away. You were only on it a week. It should be gone in 5 days from stopping it.
You shouldn't be feeling any withdrawal from it now. If it continues let your doctor know right away.
I experienced side effects for about a week.
I had the same problems with Zoloft as you
are having. Some of us should avoid that
drug like a lethal poison. Hang in there Rose,
there is light at the end of that tunnel.
Did the physician order you off or did you stop on your own? I only ask because it takes a while to readjust, and for that reason stopping is usually gradual and supervised.
My 15 year old daughter was put on 25mg of Zoloft one week ago for anxiety and OCD. She has had a bad reaction to the medicine; dizziness, diarrhea, severe moodiness, crying jags, headaches, eye twitching, spaciness, and extremely sleepy and weak. The doctor told us to stop taking it immediately, and now she is terrified to try another medication, even though she is paralyzed by her anxiety and OCD.:( She is currently under a counselor's care and that is helping the most.
start on 25mg and step up to 50mg when you feel ready. for me starting from scratch that takes 2-3 weeks.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2011 • 2 answers
Updated 27 Sep 2013 • 1 answer
Updated 27 Apr 2014 • 1 answer
Zoloft - On day 4 of my 25mg dose. Some effects not bad but mainly just insomnia. I am to up my dose
Updated 6 Jun 2014 • 1 answer
Trintellix - I was taking Brintellix for almost 2 weeks but the side effects such as muscle weakness
Updated 16 Sep 2018 • 1 answer